I am currently suffering through another bout of a problem I have experienced before. Usually wake up with extreme chills, panic, and sometimes diarrhea and vomiting. Today it has lasted all day -- coming and going. Sometimes temperature drops to 96 something but today always between 97 something and 99. Feels like food poisoning but no fever? Feel like punched in kidneys, bad muscle aches, and of course the extreme chills requiring multiple blankets in a 74 degree room. Also aching testicles like in a high fever. Not surprisingly very lethargic.
Health history is cluster headaches since 13 and often get them after a "fit" like this... although had cluster headaches long before these fits. Today that happened again and headache was a 12 on the pain scale of 10. Diagnosed bipolar although not 100% sure about that. Docs had me on a laundry list of meds including Actiq which I tried to quit cold turkey which earned me my diagnosis. I take 150mg Lyrica daily and 50mg Seroquel. No other meds or OTCs except Excedrin and oxygen for headaches.
do you take any fever reducing pills u might be sick but if you take the feer reducers then you will not have one i recommend going to the doctor very soon and getting that checked out not your normal doctor a different one cause your normal one might try to put you on some more pills not knowing doing a thorough check so go to a doctor you do not know and have them check it out and they might send you to a specialist i have had this but i cant throw up i had bronchitis and you could be having kidney stones i suggest you drink grapefruit juice and dont drink soda or eat un healthy food drink citrus and eat bananas kidney stones can cause a lot of those symptoms
I would suggest that you seek a second opinion about your situation. Your symptoms are difficult to endure. Try to find a top doctor, if you can---at least an internal medicine doctor who is board certified. I am sure you have wondered if these symptoms could be related to your medication, but you just want know without a complete evaluation from a competent physician. Good luck.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.